MAUDE Adverse Event Report: MICROAIRE SURGICAL INSTRUMENTS, LLC MICROAIRE CANNULA; 4.0MM MULTI-USE CANNULA

MICROAIRE SURGICAL INSTRUMENTS, LLC MICROAIRE CANNULA; 4.0MM MULTI-USE CANNULA
Model Number PAL-R408LL
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/04/2020
Type of Reportable Event Malfunction
Event or Problem Description
Customer has reported that during a liposuction procedure, the tip of the liposuction cannula broke off in the patient's sub-cutaneous tissue.It was necessary for the patient to receive an x-ray and for the tip to be extracted.This extended the procedure by approximately one (1) hour.There was no patient injury.

Brand Name
MICROAIRE CANNULA
Common Device Name
4.0MM MULTI-USE CANNULA
Manufacturer (Section D)
MICROAIRE SURGICAL INSTRUMENTS, LLC
3590 grand forks boulevard
charlottesville, va
MDR Report Key9802781
Report Number2020601-2020-00194
Device Sequence Number834994
Product Code MUU
UDI-Device Identifier00847399009234
UDI-Public00847399009234
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K981922
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberPAL-R408LL
Device Catalogue NumberPAL-R408LL
Device Lot Number0818329022
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/14/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/05/2020
Initial Report FDA Received Date03/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;